# SDR COMA9810188

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Loose
- Location: Lt System
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

A 40 KT DIFFERENCE BETWEEN PILOT AND CO-PILOT AIRSPEED INDICATION.  TIGHTENED LOOSE CONNECTION AT FRAME 8 IN PILOTS PITOT SYSTEM.  LEAK CHECK SATISFACTORY.
